K Ramachandra - Progress Towards a conjecture on the mean-value of titchmarsh series-II

hrj:91 - Hardy-Ramanujan Journal, January 1, 1981, Volume 4 - 1981 - https://doi.org/10.46298/hrj.1981.91
Progress Towards a conjecture on the mean-value of titchmarsh series-II

Authors: K Ramachandra

The result of this paper may be considered as part II of our earlier paper on Titchmarsh series with the same title. The proof of the main theorem (Theorem 2) depends upon a special case of a convexity theorem of R. M. Gabriel.


Volume: Volume 4 - 1981
Published on: January 1, 1981
Imported on: March 3, 2015
Keywords: [MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 58 times.
This article's PDF has been downloaded 78 times.